Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sexually inactive, missing periods. On deviry. Started periods and hair fall. How to cure the irregular periods and hair fall?

hello doctor.. i live in hostel.the hostel food is pathetic and there is too much stress sometimes with exams and all every now and then. i am 19 years old and sexually inactive lately i have started missing my periods recently i missed my periods for 7 months so i went to gyn. i did all sorts of tests and everthing is they prescribed me with deviry and yasmin.and now i have started menstruating now but since many months there has been lot of hairfall too..i am kinda devastated with hair loss and irregular periods..plz help me!!
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I do not know if you got your thyroid tested. The most common cause for hair loss with irregular periods is Hypothyroidism. If you have not been tested for this, please get it done.

Continue to take Divery and yasmin as they both help in correcting the hormonal imbalance.

Meanwhile, eat regularly on time. Do not skip your meals. Stay away from stress. Try some relaxation techniques like yoga, meditation.

I wish you good health.

Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor